Doctor insights on:
Was given doxepin 50mg for sleep but it's made me twitchy and anxious, discontinued 2 days ago but still feel bad, when will the effects wear off?
Doxepin (brand name sinequan) is an older prescription antidepressant (a "tricyclic" available generically) that is mostly used nowadays as a sleep aid. It also has anxiety-relieving effects. Common side effects include dry mouth, blurred vision, and constipation, but unlike many other prescription sleep ...Read more
I suggest: you discuss any concerns with your doctor, otherwise take the medication as prescribed. ...Read more
I took Remeron (mirtazapine) as sleep aid for 9 years, but it stop working, amitriptyline doesn't help, don't want APs, wondering if trimipramin or doxepin could help?
10mg elavil (amitriptyline) for sleep/migraines. Have telogen effluvium from it. Doc switched to doxepin. Wont this cousin still cause hair loss?
Hair loss: Causes of hair loss include hormonal issues, local infection, trauma eg from hard hair brushes / hot air blow drying / dyes & chemicals, severe illness (during and months after), poor diet, chemotherapy, radiation therapy, etc. On very rare occasions ordinary medications may be involved, when used at high doses. OTC Biotin, Vitamin D & E, Omega oils orally and Minoxidil lotion topically may help. ...Read more
My dr gave me doxepin, I have to tale one every night, but i feel asleep all day(24 hours) what shoulf i do? I have to study my lessons.
Stop the med: Stop the med and speak with the doctor who prescribed it. Either the dose has to be reduced or a different med prescribed. ...Read more